# SDR HNAA9900047

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Rivets
- Condition: Loose
- Location: Nr 2 Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWELVE WORKING RIVETS ON INBOARD WALL OF NR 2 NACELLE (ALL RIVETS ON STRAP) AT GROUND POWER CONNECTOR.  REPLACED RIVETS.
